# SDR SWAA2019010927862

- Difficulty date: December 18, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,410 hours, 40,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 14115
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY FUSELAGE EMERGENCY LIGHT BATTERY PACK FAILED THE CAPACITY CHECK.  R&R BATTERY PACK PER AMM.
